共 50 条
- [32] Null controllability for a fourth order parabolic equation [J]. Science China(Information Sciences), 2009, (11) : 2127 - 2132
- [33] Null controllability for a fourth order parabolic equation [J]. Science in China Series F: Information Sciences, 2009, 52 : 2127 - 2132
- [35] Null controllability for a fourth order parabolic equation [J]. SCIENCE IN CHINA SERIES F-INFORMATION SCIENCES, 2009, 52 (11): : 2127 - 2132
- [38] Null Controllability of Two Classes of Quasilinear Degenerate Parabolic Equations [J]. Proceedings of the 27th Chinese Control Conference, Vol 7, 2008, : 594 - 597
- [39] NULL CONTROLLABILITY FOR A CLASS OF SEMILINEAR DEGENERATE/SINGULAR PARABOLIC EQUATIONS [J]. FIXED POINT THEORY, 2015, 16 (01): : 15 - 30
- [40] Carleman estimates for degenerate parabolic operators with applications to null controllability [J]. Journal of Evolution Equations, 2006, 6 : 161 - 204